Table of Contents
International Scholarly Research Notices
Volume 2015, Article ID 242515, 8 pages
http://dx.doi.org/10.1155/2015/242515
Research Article

Tan’s Epsilon-Determinant and Ranks of Matrices over Semirings

Department of Mathematics & Statistics, University of Guelph, Guelph, ON, Canada N1G 2W1

Received 28 November 2014; Accepted 9 January 2015

Academic Editor: Qing-Wen Wang

Copyright © 2015 Preeti Mohindru and Rajesh Pereira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Preeti Mohindru and Rajesh Pereira, “Tan’s Epsilon-Determinant and Ranks of Matrices over Semirings,” International Scholarly Research Notices, vol. 2015, Article ID 242515, 8 pages, 2015. https://doi.org/10.1155/2015/242515.